Results 11 to 20 of about 95,625 (44)

Left invariant nearly pseudo-Kähler structures and the tangent lie group [PDF]

open access: yesPubl. Math. Debrecen 105 (2024) no. 3-4, 515-522, 2023
Let $G$ be a Lie group, and let $(g,J)$ be a left invariant almost pseudo-Hermitian structure on $G$. It is shown that if $(g,J)$ is also nearly pseudo-K\"{a}hler, then the tangent bundle $TG$ (with its natural Lie group structure induced from $G$) admits a left-invariant nearly pseudo-K\"{a}hler structure.
arxiv   +1 more source

Embedding almost-complex manifolds in almost-complex euclidean spaces [PDF]

open access: yes, 2011
We show that any compact almost-complex manifold (M, J) of complex dimension m can be pseudo-holomorphically embedded in R6m equipped with a suitable almost-complex structure
Antonio J. Di Scala   +8 more
core   +2 more sources

SOME NONLINEAR DIFFERENTIAL INEQUALITIES AND AN APPLICATION TO HÖLDER CONTINUOUS ALMOST COMPLEX STRUCTURES [PDF]

open access: yes, 2011
. We consider some second order quasilinear partial differential inequalities for real valued functions on the unit ball and find conditions under which there is a lower bound for the supremum of nonnegative solutions that do not vanish at the origin. As
Adam Coffman, Yifei Pan
core   +1 more source

Statistical analysis of childhood and early adolescent externalizing behaviors in a middle low income country [PDF]

open access: yes, 2020
The article show the pattern of externalizing behavior across age, gender, school type, and school level, with reference to aggression, delinquency, and hyperactivity.
Achembach   +159 more
core   +1 more source

On hypercomplex pseudo-Hermitian manifolds [PDF]

open access: yesTrends in Complex Analysis, Differential Geometry and Mathematical Physics, World Sci. Publ., Singapore, 2003, 51-62, 2008
The class of the hypercomplex pseudo-Hermitian manifolds is considered. The flatness of the considered manifolds with the 3 parallel complex structures is proved. Conformal transformations of the metrics are introduced. The conformal invariance and the conformal equivalence of the basic types manifolds are studied.
arxiv   +1 more source

Complex submanifolds of almost complex Euclidean spaces [PDF]

open access: yesQuart. J. Math. 61 (2010), 401-405, 2009
We prove that a compact Riemann surface can be realized as a pseudo-holomorphic curve of $(\mathbb{R}^4,J)$, for some almost complex structure $J$ if and only if it is an elliptic curve. Furthermore we show that any (almost) complex $2n$-torus can be holomorphically embedded in $(\mathbb{R}^{4n},J)$ for a suitable almost complex structure $J$.
arxiv   +1 more source

Weakly complex homogeneous spaces [PDF]

open access: yes, 2012
We complete our recent classification [GMS11] of compact inner symmetric spaces with weakly complex tangent bundle by filling up a case which was left open, and extend this classification to the larger category of compact homogeneous spaces with ...
Moroianu, Andrei, Semmelmann, Uwe
core   +3 more sources

Invariants of complex structures on nilmanifolds [PDF]

open access: yes, 2015
Fil: Rodríguez Valencia, Edwin Alejandro. Universidad Nacional de Córdoba. Facultad de Matemática, Astronomía y Física; Argentina.Fil: Rodríguez Valencia, Edwin Alejandro. Universidad Nacional de Córdoba. Centro de Investigación y Estudios de Matemática;
Rodríguez Valencia, Edwin Alejandro
core   +2 more sources

Invariant Tensors under the Twin Interchange of Norden Metrics on Almost Complex Manifolds [PDF]

open access: yesResults in Mathematics, 1-18, 30 May 2015, 2015
The object of study are almost complex manifolds with a pair of Norden metrics, mutually associated by means of the almost complex structure. More precisely, a torsion-free connection and tensors with geometric interpretation are found which are invariant under the twin interchange, i.e.
arxiv   +1 more source

Symplectic cohomologies and deformations

open access: yes, 2018
In this note we study the behavior of symplectic cohomology groups under symplectic deformations. Moreover, we show that for compact almost-K\"ahler manifolds $(X,J,g,\omega)$ with $J$ $\mathcal{C}^\infty$-pure and full the space of de Rham harmonic ...
Tardini, Nicoletta, Tomassini, Adriano
core   +1 more source

Home - About - Disclaimer - Privacy